# SDR DALA2024040904256

- Difficulty date: April 6, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 96,617 hours, 43,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:602. CORRECTIVE ACTION: RESECURED DECAL AS REQ, LIGHT OPS NML.
